# SDR 2024FA0000364

- Difficulty date: May 10, 2024
- Submitted: May 10, 2024
- Operation: General aviation
- Aircraft: N722DX
- Make and model: Piper PA-28-181
- Aircraft serial: 2881724
- Aircraft time: 12 hours, 1 cycles
- Engine: CD155
- Engine time: 12 hours, 1 cycles
- Propeller: Mt
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Faulted
- Location: Zone 500
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

FACTORY NEW FLIGHT FROM VERO BEACH FLORIDA TO KTTN NJ PILOT SWITCHED TO LEFT HAND FUEL TANK WHILE STILL INDICATING OVER 11 GALLONS AND ENGINE LOST POWER WITH FADEC WARNING, SWITCHED TO RIGHT TANK TO CONTINUE FLIGHT. NOTIFIED BY PIPER TO DOWNLOAD FLIGHT AND MX PARAMETERS FROM AIRCRAFT FADEC COMPUTER AND SUBMITTED DATA TO PIPER. PIPER INSTRUCTED MAINTENANCE TO PERFORM FUEL SYSTEM CHECKOUT PROCEDURE CD-155-28026. VERIFIED FUEL FLOW WAS INTERRUPTED AT APPROXIMATELY 11 GALLONS INDICATED ON LEFT TANK. PER PART 2 OF CD-155-28026 VISUALLY VERIFIED INCORRECT INSTALLATION OF FUEL SUPPLY AND RETURN LINES FROM FACTORY WHICH CAUSED FUEL STARVATION AND ENGINE POWER LOSS AND FADEC WARNING.
